MAUDE Adverse Event Report: AESCULAP INC. ROUND FILTER POLYPROPYLENE; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES

AESCULAP INC. ROUND FILTER POLYPROPYLENE; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Model Number MD344
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Investigation is on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
According to the event description: the filters arrived with the center hole still in tact.The hole in the middle was not punched out.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Eighteen (18) samples were provided for investigation.The results of the investigation confirmed that the hole was not punched out on the filters.The device quality and manufacturing history records (dhr) review found the device was manufactured according to specification.Root cause investigation: improper line clearance.At start up, the machine and operator are dialing in the correct parameters, and until conforming product is made, line clearance needs to be performed.This was not done effectively.

Brand Name
ROUND FILTER POLYPROPYLENE
Common Device Name
STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley, PA 18034
4847197287
MDR Report Key22104219
Report Number2916714-2025-00020
Device Sequence Number8215827
Product Code KCT
UDI-Device Identifier14522281506819
UDI-Public(01)14522281506819(17)280131(10)2501107
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K093493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD344
Device Catalogue NumberMD344
Device Lot Number2501107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown